The first 2 days I felt great, yesterday and today I have felt tired and dizzy. Which I'm dizzy alot but just feel bad.
You are experiencing a common side effect of wellbutrin. If it becomes too bothersome you need to contact your doctor. Most likely this side effect will subside with continued use. It will take upwards of a month to feel the full benefit of this medication. The side effects should subside in a couple of weeks.
Hang in there my friend and call the doc if things get too bad,
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2011 • 9 answers
Posted 28 Apr 2012 • 8 answers
Posted 25 Feb 2013 • 5 answers
Posted 11 Mar 2015 • 2 answers
Posted 23 Jan 2018 • 0 answers